# SDR HALA2011052400223

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 15,445 hours, 37,257 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Binding
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL IS BINDING, REPEAT WRITE UP.  LUBRICATED LT & RT CONTROL TAB CABLES & PULLEYS IAW AMM12-24-00, OPS CK OK, NO BINDING NOTED.  ACCOMP RTS ON SECU ALL TEST PASSED OK FOR SVC.
